Finite element analysis of a simplified stochastic Hookean dumbbells model arising from viscoelastic flows Academic Article uri icon

abstract

  • A simplified stochastic Hookean dumbbells model arising from viscoelastic flows is considered, the convective terms being disregarded. A finite element discretization in space is proposed. Existence of the numerical solution is proved for small data, so as a priori error estimates, using an implicit function theorem and regularity results obtained in [Bonito et al., J. Evol. Equ. 6 (2006) 381-398] for the solution of the continuous problem. A posteriori error estimates are also derived. Numerical results with small time steps and a large number of realizations confirm the convergence rate with respect to the mesh size. © EDP Sciences, SMAI 2006.

author list (cited authors)

  • Bonito, A., Clément, P., & Picasso, M.

citation count

  • 6

publication date

  • July 2006